Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 129, Number 3

All articles in this issue are freely accessible.

Representation theory of central topological groups
Siegfried Grosser and Martin Moskowitz.
Trans. Amer. Math. Soc. 129 (1967), 361-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229753
Complex cubic splines
J. H. Ahlberg, E. N. Nilson and J. L. Walsh.
Trans. Amer. Math. Soc. 129 (1967), 391-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217484
A study of metric-dependent dimension functions
Keiô Nagami and J. H. Roberts.
Trans. Amer. Math. Soc. 129 (1967), 414-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215289
Classes of semi-inner-product spaces
J. R. Giles.
Trans. Amer. Math. Soc. 129 (1967), 436-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217574
On a piece of hypersurface in a Riemannian manifold with mean curvature bounded away from zero
Yoshie Katsurada.
Trans. Amer. Math. Soc. 129 (1967), 447-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221440
The numerical solutions of the eigenvalue problem for compact integral operators
Kendall E. Atkinson.
Trans. Amer. Math. Soc. 129 (1967), 458-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220105
Extremal problems in the class of close-to-convex functions
Bernard Pinchuk.
Trans. Amer. Math. Soc. 129 (1967), 466-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217279
Subharmonic functions in the half-plane
Jun-iti Itô.
Trans. Amer. Math. Soc. 129 (1967), 479-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0216017
Disconjugate linear differential operators
Zeev Nehari.
Trans. Amer. Math. Soc. 129 (1967), 500-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219781
Real characters and the radical of an abelian group
J. E. Diem and F. B. Wright.
Trans. Amer. Math. Soc. 129 (1967), 517-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214697
$M$-semiregular subalgebras in hyperfinite factors
Sister Rita Jean Tauer.
Trans. Amer. Math. Soc. 129 (1967), 530-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217612
On rates of convergence for the invariance principle
Walter A. Rosenkrantz.
Trans. Amer. Math. Soc. 129 (1967), 542-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215347